# SDR R61A201711050811

- Difficulty date: November 5, 2017
- Submitted: November 5, 2017
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 25,057 hours, 19,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - CORROSION ON LT SEAT TRACK BETWEEN FR 18 - 20, Z=490.0.  REMOVED AND INSTALLED NEW LT FORWARD SEAT TRACK BETWEEN FR.20 REF SRM 51-42-01, 51-43-03 P/N 170-03264-001.
